Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2017, Article ID 8934295, 14 pages
https://doi.org/10.1155/2017/8934295
Research Article

An Analysis of a Semelparous Population Model with Density-Dependent Fecundity and Density-Dependent Survival Probabilities

School of Business and Economics, The Arctic University of Norway, Campus Harstad, Havnegata 5, 9480 Harstad, Norway

Correspondence should be addressed to Arild Wikan; on.tiu@nakiw.dlira

Received 12 June 2017; Revised 23 August 2017; Accepted 24 September 2017; Published 17 December 2017

Academic Editor: Urmila Diwekar

Copyright © 2017 Arild Wikan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Arild Wikan, “An Analysis of a Semelparous Population Model with Density-Dependent Fecundity and Density-Dependent Survival Probabilities,” Journal of Applied Mathematics, vol. 2017, Article ID 8934295, 14 pages, 2017. https://doi.org/10.1155/2017/8934295.